Funding sources: none.
Thyroid dysfunction in drug reaction with eosinophilia and systemic symptoms (DRESS): an unusual manifestation of systemic drug hypersensitivity
Article first published online: 25 APR 2013
© 2013 The Authors. BJD © 2013 British Association of Dermatologists
British Journal of Dermatology
Volume 168, Issue 5, pages 1130–1132, May 2013
How to Cite
Cookson, H., Creamer, D. and Walsh, S. (2013), Thyroid dysfunction in drug reaction with eosinophilia and systemic symptoms (DRESS): an unusual manifestation of systemic drug hypersensitivity. British Journal of Dermatology, 168: 1130–1132. doi: 10.1111/bjd.12169
Conflicts of interest: D.C. and S.W. are contributors to the RegiSCAR group.
- Issue published online: 25 APR 2013
- Article first published online: 25 APR 2013
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.